# SDR R61A2023021000117

- Difficulty date: January 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 45,238 hours, 27,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Seat Track
- Part number: 17100439005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF 1 R/H I/B SEAT TRACK HAS CORROSION AT FR 22 + 3 INCHES.  PERFORMED PERMANENT REPAIR ON CF1 RH I/B SEAT TRACK AT FR 22 IAW SRM 53-00-10, REPAIR 02.
